# SDR HALA2019051000242

- Difficulty date: May 8, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N495HA
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 25,469 hours, 20,638 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Fire
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

OPEN - APU FIRE.  REPAIR IN WORK.
